Demazin Cold + Flu Relief Tablets

Buy online

Terry White Chemmart 0 in stock Buy now
ePharmacy 0 in stock Buy now
Pharmacy Direct 0 in stock Buy now
Show more retailers

Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever.
- Headache.
- Body aches & pains.

Read more
  • Effective cold & flu relief
  • Triple Action – decongestant, analgesic and reduces fever
  • Clear a blocked or runny nose

Each day tablet contains:
Paracetamol 500mg.
Phenylephrine hydrochloride 5mg.

Age: Adults and children 12 years and over.
How much: 2 tablets.
How often: Every 4-6 hours, as necessary.
Max. daily dose: 8 tablets in 24 hours.

Pharmacy medicine. Keep out of reach of children.

Do not use this medicine:
– In children under 12 years of age.
– For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
– With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
– You have high blood pressure.
– You have heart problems.
– You are taking antidepressant medication.
– You are pregnant, think you are pregnant or breastfeeding.

While using Demazin:
– If symptoms persist, see your doctor or pharmacist.
– Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
– This medicine may cause sleeplessness in some people.

Do not use if foil seal is broken.

Cold & Flu Tablets and Capsules

Colds and flu can bring many symptoms you don’t want at home. Demazin Cold + Flu Tablets and Capsules can help.

Cold & Flu Symptoms

When colds and flu strike, Demazin gets it done! Find out about symptoms, causes and relief.